# SDR SWAA2022053101500

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.100 INCH 2022-228134 / [01] ET TOOL USED: PN: PHASEC 3D; SN: 587435 /03; DUE DATE: 22 -DEC -22. CALIPER TOOL USED: PN: 500-197-30; SN: A21043164. DUE DATE : 01-SEP-22.;[02] FAULT TTG8Q00C79K0 WHERE EA 22-155-01485 HAS BEEN ATTACHED AS A SUBTASK;[03] REFER TO FAULT TTG8Q00C79K0 WHERE EA 22-155-01485 HAS BEEN ATTACHED AS A SUBTASK;[04] REFER TO FAULT TTG8Q00C79K0 WHERE EA 22-155-01485 HAS BEEN ATTACHED AS A SUBTASK.
